# SDR ASOA20120101001

- Difficulty date: January 1, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 25,204 hours, 14,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102726
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,354 hours, 5,578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF EMERGENCY LIGHTS,  MIDDLE CABIN FAILED TO ILLUMINATE. MX REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPS TESTED THE SYS AND CLEARED THE DISCREPANCY.
